| Model Number |
6DCT |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Unintended Extubation (4564)
| Date of Event |
05/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Uf/importer rpt num: (b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the device outer flange broke off and not allowing vent or inner cannula to be secure.The trach was broken when the patient turned on the side, inner cannula continuously came out.Trach was exchanged at the beside with no harm to the patient.